# SDR AALA201707249035

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 50,071 hours, 14,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR EMERGENCY EVACUATION SLIDE COVER LANYARD IS LOOSE.  RESECURED LANYARD PER AMM 52-11-02.  OPERATIONAL CHECK GOOD.
